MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE; SET,ADMNISTRATION,INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE; SET,ADMNISTRATION,INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: lumen picc line, 3ml zr flush syringe; syringe; syringe tubing, td (b)(6) 2018.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that the tubing separated at the filter when infusing tpn.The set up included medication line attached to tpn line attached to patient¿s single lumen picc line.It was reported that the user noted blood back flow on picc line.The user stated that all clamps were unclamped and there were no occlusion alarms noted on the device.The charge nurse was called to patient bedside and upon further examination found the medication line broke/separated at the filter.There was no report of patient harm.The event occurred in the (b)(6).
 
Additional Manufacturer Narrative
Disregard initial file suspect was changed to a concomitant.
 
Event or Problem Description
The customer reported that the tubing separated at the filter when infusing tpn.The set up included medication line attached to tpn line attached to patient¿s single lumen picc line.It was reported that the user noted blood back flow on picc line.The user stated that all clamps were unclamped and there were no occlusion alarms noted on the device.The charge nurse was called to patient bedside and upon further examination found the medication line broke/separated at the filter.There was no report of patient harm.The event occurred in the nicu.

Brand Name
ALARIS SYRINGE MODULE
Common Device Name
SET,ADMNISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8044955
Report Number9616066-2018-02149
Device Sequence Number1485055
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2021
Device Model Number10014916
Device Catalogue Number10014916
Device Lot Number18086112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8110,8015,EXT TUBING,MZ1000-07, TD (B)(6) 2018